On some properties of digamma and polygamma functions


Batir N.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.328, no.1, pp.452-465, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 328 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1016/j.jmaa.2006.05.065
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.452-465

Abstract

In this note we present some new and structural inequalities for digamma, polygamma and inverse polygamma functions. We also extend, generalize and refine some known inequalities for these important functions. (c) 2006 Elsevier Inc. All rights reserved.